Preprints

arXiv search for rn:Roma01.Math

Category:

Authors:  
                  (example for the list of authors: basile,de_sole,manetti_marco,ogrady)

Title:        

Years to search (default is to search all years):     from   to



338 results for (rn:Roma01.Math*)
  1. arxiv-id: 1904.04798v1 [Abstract, pdf]
    On the segmentation of astronomical images via level-set methods
    Silvia Tozza, Maurizio Falcone
    Published: 2019-04-09

  2. arxiv-id: 1812.08408v1 [Abstract, pdf]
    On bipartization of networks
    A. Concas, S. Noschese, L. Reichel, G. Rodriguez
    Published: 2018-12-20

  3. arxiv-id: 1812.03026v1 [Abstract, pdf]
    A High-Order Scheme for Image Segmentation via a modified Level-Set method
    Maurizio Falcone, Giulio Paolucci, Silvia Tozza
    Published: 2018-12-07

  4. arxiv-id: 1812.02140v1 [Abstract, pdf]
    Convergence of Adaptive Filtered schemes for first order evolutive Hamilton-Jacobi equations
    Maurizio Falcone, Giulio Paolucci, Silvia Tozza
    Published: 2018-12-05

  5. arxiv-id: 1808.02230v1 [Abstract, pdf]
    Eigenvector sensitivity under general and structured perturbations of tridiagonal Toeplitz-type matrices
    Silvia Noschese, Lothar Reichel
    Published: 2018-08-07

  6. arxiv-id: 1807.06474v1 [Abstract, pdf]
    Strong convergence of a positive preserving drift-implicit Euler scheme for the fixed delay CIR process
    Federico Flore, Giovanna Nappo
    Published: 2018-07-17

  7. arxiv-id: 1806.06599v1 [Abstract, pdf]
    Arnoldi decomposition, GMRES, and preconditioning for linear discrete ill-posed problems
    Silvia Gazzola, Silvia Noschese, Paolo Novati, Lothar Reichel
    Published: 2018-06-18

  8. arxiv-id: 1806.00997v1 [Abstract, pdf]
    A Feynman-Kac type formula for a fixed delay CIR model
    Federico Flore, Giovanna Nappo
    Published: 2018-06-04

  9. arxiv-id: 1804.08573v1 [Abstract, pdf]
    Bernoulli free boundary problem for the infinity Laplacian
    Graziano Crasta, Ilaria Fragalà
    Published: 2018-04-23

  10. arxiv-id: 1804.06249v2 [Abstract, pdf]
    An extension of the pairing theory between divergence-measure fields and BV functions
    Graziano Crasta, Virginia De Cicco
    Published: 2018-04-15

  11. arxiv-id: 1711.10426v2 [Abstract, pdf]
    A fully-discrete scheme for systems of nonlinear Fokker-Planck-Kolmogorov equations
    Elisabetta Carlini, Francisco J. Silva
    Published: 2017-11-28

  12. arxiv-id: 1708.07718v1 [Abstract, pdf]
    Linear Differential Constraints for Photo-polarimetric Height Estimation
    Silvia Tozza, William A. P. Smith, Dizhong Zhu, Ravi Ramamoorthi, Edwin R. Hancock
    Published: 2017-08-25

  13. arxiv-id: 1708.02042v2 [Abstract, pdf]
    On the discretization of some nonlinear Fokker-Planck-Kolmogorov equations and applications
    Elisabetta Carlini, Francisco J. Silva
    Published: 2017-08-07

  14. arxiv-id: 1708.00792v2 [Abstract, pdf]
    Anzellotti's pairing theory and the Gauss--Green theorem
    Graziano Crasta, Virginia De Cicco
    Published: 2017-08-02

  15. arxiv-id: 1707.03342v1 [Abstract, pdf]
    Crystalline evolutions with rapidly oscillating forcing terms
    Andrea Braides, Annalisa Malusa, Matteo Novaga
    Published: 2017-07-11

  16. arxiv-id: 1705.06489v1 [Abstract, pdf]
    Regularization matrices for discrete ill-posed problems in several space-dimensions
    Laura Dykes, Guangxin Huang, Silvia Noschese, Lothar Reichel
    Published: 2017-05-18

  17. arxiv-id: 1704.01449v1 [Abstract, pdf]
    Computing Unstructured and Structured Polynomial Pseudospectrum Approximations
    Silvia Noschese, Lothar Reichel
    Published: 2017-04-05

  18. arxiv-id: 1702.07530v1 [Abstract, pdf]
    Convergence of the solutions of discounted Hamilton--Jacobi systems
    Andrea Davini, Maxime Zavidovique
    Published: 2017-02-24

  19. arxiv-id: 1702.01043v2 [Abstract, pdf]
    Rigidity results for variational infinity ground states
    Graziano Crasta, Ilaria Fragalà
    Published: 2017-02-03

  20. arxiv-id: 1611.04415v1 [Abstract, pdf]
    Approximated structured pseudospectra
    Silvia Noschese, Lothar Reichel
    Published: 2016-11-14

  21. arxiv-id: 1609.00573v1 [Abstract, pdf]
    Circulant preconditioners for discrete ill-posed Toeplitz systems
    L. Dykes, S. Noschese, L. Reichel
    Published: 2016-09-02

  22. arxiv-id: 1608.04043v3 [Abstract, pdf]
    Existence and uniqueness of solutions to parabolic equations with superlinear Hamiltonians
    Andrea Davini
    Published: 2016-08-14
    Journal Reference: Communications in Contemporary Mathematics (2017)

  23. arxiv-id: 1605.09005v1 [Abstract, pdf]
    On the chain rule formulas for divergences and applications to conservation laws
    Graziano Crasta, Virginia De Cicco
    Published: 2016-05-29
    Journal Reference: Nonlinear Anal. 153 (2017), pp. 275-293

  24. arxiv-id: 1605.03015v1 [Abstract, pdf]
    Una tentazione affascinante
    Claudio Bernardi
    Published: 2016-05-09
    Journal Reference: Asimmetrie, Rivista dell'Istituto Nazionale di Fisica Nucleare, 2016

  25. arxiv-id: 1605.02583v1 [Abstract, pdf]
    From conjecture generation by maintaining dragging to proof
    Anna Baccaglini-Frank, Samuele Antonini
    Published: 2016-05-09

  26. arxiv-id: 1605.02582v1 [Abstract, pdf]
    Maintaining dragging and the pivot invariant in processes of conjecture generation
    Samuele Antonini, Anna Baccaglini-Frank
    Published: 2016-05-09

  27. arxiv-id: 1605.02580v1 [Abstract, pdf]
    Educational multi-touch applications, number sense, and the homogenizing role of the educator
    Anna Baccaglini-Frank
    Published: 2016-05-09

  28. arxiv-id: 1604.04135v1 [Abstract, pdf]
    Fast and oblivious algorithms for dissipative and 2D wave equations
    Lehel Banjai, María López-Fernández, Achim Schädle
    Published: 2016-04-14

  29. arxiv-id: 1604.01569v2 [Abstract, pdf]
    Index theorems for couples of holomorphic self-maps
    Paolo Arcangeli
    Published: 2016-04-06

  30. arxiv-id: 1603.06336v3 [Abstract, pdf]
    A unified approach to the well-posedness of some non-Lambertian models in Shape-from-Shading theory
    Fabio Camilli, Silvia Tozza
    Published: 2016-03-21

  31. arxiv-id: 1603.08499v1 [Abstract, pdf]
    History of Mathematics Education - Italy
    Marta Menghini
    Published: 2016-02-29

  32. arxiv-id: 1602.08982v1 [Abstract, pdf]
    Guido Castelnuovo e l'insegnamento della matematica
    Marta Menghini
    Published: 2016-02-29

  33. arxiv-id: 1602.07952v1 [Abstract, pdf]
    Celebrating the first century of ICMI (1908-2008) Some aspects of the history of ICMI
    Ferdinando Arzarello, Livia Giacardi, Fulvia Furinghetti, Marta Menghini
    Published: 2016-02-25

  34. arxiv-id: 1602.07946v1 [Abstract, pdf]
    From Mathematics and Education, to Mathematics Education
    Fulvia Furinghetti, José Manuel Matos, Marta Menghini
    Published: 2016-02-25

  35. arxiv-id: 1602.07551v1 [Abstract, pdf]
    What Mathematical Logic Says about the Foundations of Mathematics
    Claudio Bernardi
    Published: 2016-02-23
    Journal Reference: in "From a heuristic point of view. Essays in honor of Carlo Cellucci" (edited by E. Ippoliti and C. Cozzo), Cambridge Scholars Publishing, Newcastle upon Tyne, UK, 2014, pag. 41-53

  36. arxiv-id: 1602.07552v1 [Abstract, pdf]
    Un problema da discutere: un inganno con le percentuali
    Claudio Bernardi
    Published: 2016-02-23

  37. arxiv-id: 1602.07553v1 [Abstract, pdf]
    Gli angoli alla base di un triangolo isoscele
    Claudio Bernardi
    Published: 2016-02-23
    Journal Reference: Archimede, LXVII (2015), pag. 193-196

  38. arxiv-id: 1602.07554v1 [Abstract, pdf]
    Un problema da discutere: una rappresentazione geometrica del teorema del coseno
    Claudio Bernardi
    Published: 2016-02-23
    Journal Reference: Archimede, LXVI (2014), pag. 101-105

  39. arxiv-id: 1602.07555v3 [Abstract, pdf]
    Graphs of real functions with pathological behaviors
    Claudio Bernardi
    Published: 2016-02-23

  40. arxiv-id: 1602.05428v1 [Abstract, pdf]
    Using pivot signs to reach an inclusive definition of squares and rectangles
    Maria Giuseppina Bartolini Bussi, Anna Baccaglini-Frank
    Published: 2016-02-17
    Journal Reference: (2016) K. Krainer, N. Vondrov\'a (Eds.), Proceedings of the 9th Congress of European Research in Mathematics Education (CERME 9), (pp. 1891-1897) Prague

  41. arxiv-id: 1602.05420v1 [Abstract, pdf]
    Coming to see fractions on the numberline
    Elisabetta Robotti, Samuele Antonini, Anna Baccaglini-Frank
    Published: 2016-02-17
    Journal Reference: (2016) K. Krainer, N. Vondrov\'a (Eds.), Proceedings of the 9th Congress of European Research in Mathematics Education (CERME 9), pp. 1975-1981

  42. arxiv-id: 1602.04626v3 [Abstract, pdf]
    A Semi-Lagrangian Scheme with Radial Basis Approximation for Surface Reconstruction
    Elisabetta Carlini, Roberto Ferretti
    Published: 2016-02-15

  43. arxiv-id: 1602.03365v1 [Abstract, pdf]
    Buone pratiche didattiche per prevenire falsi positivi nelle diagnosi di discalculia: il progetto PerContare
    Anna Baccaglini-Frank, Maria Giuseppina Bartolini Bussi
    Published: 2016-02-10
    Journal Reference: Form@re - Open Journal per la formazione in rete, 15(3), (2015), pp. 170-184

  44. arxiv-id: 1602.03361v1 [Abstract, pdf]
    Digital Technologies In The Early Primary School Classroom
    Nathalie Sinclair, Anna Baccaglini-Frank
    Published: 2016-02-10

  45. arxiv-id: 1602.03318v1 [Abstract, pdf]
    Regularization matrices determined by matrix nearness problems
    Guangxin Huang, Silvia Noschese, Lothar Reichel
    Published: 2016-02-10

  46. arxiv-id: 1602.03307v1 [Abstract, pdf]
    Some matrix nearness problems suggested by Tikhonov regularization
    Silvia Noschese, Lothar Reichel
    Published: 2016-02-10

  47. arxiv-id: 1601.07324v2 [Abstract, pdf]
    A Semi-Lagrangian scheme for a modified version of the Hughes model for pedestrian flow
    Elisabetta Carlini, Adriano Festa, Francisco J. Silva, Marie-Therese Wolfram
    Published: 2016-01-27

  48. arxiv-id: 1512.09066v2 [Abstract, pdf]
    A numerical study of a two-layer model for the growth of granular matter in a silo
    Stefano Finzi Vita
    Published: 2015-12-30

  49. arxiv-id: 1512.08736v2 [Abstract, pdf]
    Stochastic Allen-Cahn equation with mobility
    Lorenzo Bertini, Paolo Buttà, Adriano Pisante
    Published: 2015-12-29
    Journal Reference: Nonlinear Differ. Equ. Appl. 24: 54 (2017)

  50. arxiv-id: 1511.00265v1 [Abstract, pdf]
    Error analysis for POD Approximations of infinite horizon problems via the Dynamic Programming approach
    Alessandro Alla, Maurizio Falcone, Stefan Volkwein
    Published: 2015-11-01

  51. arxiv-id: 1509.08273v2 [Abstract, pdf]
    Structure of solutions of multidimensional conservation laws with discontinuous flux and applications to uniqueness
    Graziano Crasta, Virginia De Cicco, Guido De Philippis, Francesco Ghiraldin
    Published: 2015-09-28
    Journal Reference: Arch. Ration. Mech. Anal. 221 (2016), pp. 961-985

  52. arxiv-id: 1509.01681v1 [Abstract, pdf]
    Characterization of stadium-like domains via boundary value problems for the infinity Laplacian
    Graziano Crasta, Ilaria Fragalà
    Published: 2015-09-05
    Journal Reference: Nonlinear Anal. 133 (2016), pp. 228-249

  53. arxiv-id: 1506.05305v1 [Abstract, pdf]
    A $C^1$ regularity result for the inhomogeneous normalized infinity Laplacian
    Graziano Crasta, Ilaria Fragalà
    Published: 2015-06-17
    Journal Reference: Proc. Amer. Math. Soc. 144 (2016), pp. 2547-2558

  54. arxiv-id: 1502.05197v2 [Abstract, pdf]
    Analysis and approximation of some Shape-from-Shading models for non-Lambertian surfaces
    Silvia Tozza, Maurizio Falcone
    Published: 2015-02-18

  55. arxiv-id: 1411.3260v4 [Abstract, pdf]
    A flame propagation model on a network with application to a blocking problem
    Fabio Camilli, Elisabetta Carlini, Claudio Marchi
    Published: 2014-11-12

  56. arxiv-id: 1410.6115v2 [Abstract, pdf]
    On the Dirichlet and Serrin problems for the inhomogeneous infinity Laplacian in convex domains: Regularity and geometric results
    Graziano Crasta, Ilaria Fragala'
    Published: 2014-10-22
    Journal Reference: Arch. Ration. Mech. Anal. 218 (2015), pp. 1577-1607

  57. arxiv-id: 1404.5837v2 [Abstract, pdf]
    Kinetic formulation and uniqueness for scalar conservation laws with discontinuous flux
    Graziano Crasta, Virginia De Cicco, Guido De Philippis
    Published: 2014-04-23
    Journal Reference: Comm. Partial Differential Equations 40 (2015), pp. 694-726

  58. arxiv-id: 1404.3592v1 [Abstract, pdf]
    Differential equations for real-structured (and unstructured) defectivity measures
    Paolo Buttà, Nicola Guglielmi, Manuela Manetta, Silvia Noschese
    Published: 2014-04-14
    Journal Reference: SIAM J. Matrix Anal. Appl. 36 (2015), 523-548

  59. arxiv-id: 1308.2087v3 [Abstract, pdf]
    An Efficient Policy Iteration Algorithm for Dynamic Programming Equations
    Alessandro Alla, Maurizio Falcone, Dante Kalise
    Published: 2013-08-09

  60. arxiv-id: 1306.2800v1 [Abstract, pdf]
    A symmetry problem for the infinity Laplacian
    Graziano Crasta, Ilaria Fragalà
    Published: 2013-06-12
    Journal Reference: Int. Math. Res. Not. IMRN 2015 (2015), pp. 8411-8436

  61. arxiv-id: 1302.4072v1 [Abstract, pdf]
    An adaptive POD approximation method for the control of advection-diffusion equations
    Alessandro Alla, Maurizio Falcone
    Published: 2013-02-17

  62. arxiv-id: 1210.7103v1 [Abstract, pdf]
    Existence and uniqueness of solutions for a boundary value problem arising from granular matter theory
    Graziano Crasta, Annalisa Malusa
    Published: 2012-10-26
    Journal Reference: J. Differential Equations 259 (2015), pp. 3656-3682

  63. arxiv-id: 1207.6344v1 [Abstract, pdf]
    A new symmetry criterion based on the distance function and applications to PDE's
    Graziano Crasta, Ilaria Fragalà
    Published: 2012-07-26
    Journal Reference: J. Differential Equations 255 (2013), pp. 2082-2099

  64. arxiv-id: 1205.4500v1 [Abstract, pdf]
    Structured conditioning of Hamiltonian eigenvalue problems
    Paolo Buttà, Silvia Noschese
    Published: 2012-05-21
    Journal Reference: J. Comput. Appl. Math. 272 (2014), 304-312

  65. arxiv-id: 1205.3351v1 [Abstract, pdf]
    Existence and regularity of strict critical subsolutions in the stationary ergodic setting
    Andrea Davini, Antonio Siconolfi
    Published: 2012-05-15

  66. arxiv-id: 1202.0254v1 [Abstract, pdf]
    Computing the structured pseudospectrum of a Toeplitz matrix and its extreme points
    Paolo Buttà, Nicola Guglielmi, Silvia Noschese
    Published: 2012-02-01
    Journal Reference: SIAM J. Matrix Anal. Appl. 33 (2012), 1300-1319

  67. arxiv-id: 1103.0111v1 [Abstract, pdf]
    A nonhomogeneous boundary value problem in mass transfer theory
    Graziano Crasta, Annalisa Malusa
    Published: 2011-03-01
    Journal Reference: Calc. Var. Partial Differential Equations 44 (2012), pp. 61-80

  68. arxiv-id: 1102.2334v3 [Abstract, pdf]
    Weak KAM theoretic aspects for nonregular commuting Hamiltonians
    Andrea Davini, Maxime Zavidovique
    Published: 2011-02-11

  69. arxiv-id: 1011.0910v1 [Abstract, pdf]
    A chain rule formula in BV and applications to conservation laws
    Graziano Crasta, Virginia De Cicco
    Published: 2010-11-03
    Journal Reference: SIAM J. Math. Anal. 43 (2011), pp. 430-456

  70. arxiv-id: 0907.5334v1 [Abstract, pdf]
    Weak KAM Theory topics in the stationary ergodic setting
    Andrea Davini, Antonio Siconolfi
    Published: 2009-07-30

  71. arxiv-id: 0907.5332v1 [Abstract, pdf]
    A metric analysis of critical Hamilton--Jacobi equations in the stationary ergodic setting
    Andrea Davini, Antonio Siconolfi
    Published: 2009-07-30

© Università degli Studi di Roma "La Sapienza" - Piazzale Aldo Moro 5, 00185 Roma